# SDR SWAA2021060779121

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 58,069 hours, 34,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR PANEL 242AF HAS COMPOSITE STRANDS PEELING FROM TOP FACE.  APPLIED AND CURED POTTING IAW SRM 53-00-50-2R-1 (PAR.3) (STEPS G-I) & SRM 53-00-50-2R-0 (FIG.208).  REPAIRED PANEL 242AF IAW SRM 53-00-50-2R-0 & SRM 53-00-50-2R-1.
